Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Immersion in the metastable range and $ 2$-localization


Authors: Henry H. Glover and Guido Mislin
Journal: Proc. Amer. Math. Soc. 43 (1974), 443-448
MSC: Primary 57D40
DOI: https://doi.org/10.1090/S0002-9939-1974-0341504-4
MathSciNet review: 0341504
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Our purpose is to study immersion properties in the metastable range using the techniques of localization of homotopy types. The main theorem states that immersion of a manifold $ M$ in euclidean space in the metastable range depends only upon the homotopy type $ {M_2}$, the localization of $ M$ at the prime 2.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D40

Retrieve articles in all journals with MSC: 57D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0341504-4
Keywords: Immersion, localization
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society